hrcak mascot   Srce   HID

Izvorni znanstveni članak

Improvements of a Grüss type inequality of vectors in normed linear spaces and applications

Josip Pečarić ; Tekstilno tehnoloski fakultet Sveucilista u Zagrebu, 10000 Zagreb, Pierottijeva 6, Croatia
Božidar Tepeš ; Filozofski fakultet Sveucilista u Zagrebu, Odsjek za informacijske znanosti, 10000 Zagreb, I. Lucica 3, Croatia

Puni tekst: engleski, pdf (81 KB) str. 129-138 preuzimanja: 71* citiraj
APA 6th Edition
Pečarić, J. i Tepeš, B. (2005). Improvements of a Grüss type inequality of vectors in normed linear spaces and applications. Rad Hrvatske akademije znanosti i umjetnosti, (491=15), 129-138. Preuzeto s https://hrcak.srce.hr/131589
MLA 8th Edition
Pečarić, Josip i Božidar Tepeš. "Improvements of a Grüss type inequality of vectors in normed linear spaces and applications." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 491=15, 2005, str. 129-138. https://hrcak.srce.hr/131589. Citirano 10.08.2020.
Chicago 17th Edition
Pečarić, Josip i Božidar Tepeš. "Improvements of a Grüss type inequality of vectors in normed linear spaces and applications." Rad Hrvatske akademije znanosti i umjetnosti , br. 491=15 (2005): 129-138. https://hrcak.srce.hr/131589
Harvard
Pečarić, J., i Tepeš, B. (2005). 'Improvements of a Grüss type inequality of vectors in normed linear spaces and applications', Rad Hrvatske akademije znanosti i umjetnosti, (491=15), str. 129-138. Preuzeto s: https://hrcak.srce.hr/131589 (Datum pristupa: 10.08.2020.)
Vancouver
Pečarić J, Tepeš B. Improvements of a Grüss type inequality of vectors in normed linear spaces and applications. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2005 [pristupljeno 10.08.2020.];(491=15):129-138. Dostupno na: https://hrcak.srce.hr/131589
IEEE
J. Pečarić i B. Tepeš, "Improvements of a Grüss type inequality of vectors in normed linear spaces and applications", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 491=15, str. 129-138, 2005. [Online]. Dostupno na: https://hrcak.srce.hr/131589. [Citirano: 10.08.2020.]

Sažetak
In this paper, improvement of a Grüss type inequality of vectors in
normed linear spaces was proved. In the proofs we used Abel’s inequality. That results were applied to Fourier transform, Melin transform and polynomials.

Ključne riječi
Grüss type inequality; normed linear spaces; Fourier transform; Melin transform, polynomials

Hrčak ID: 131589

URI
https://hrcak.srce.hr/131589

Posjeta: 143 *